# SDR ASMF2021F00064

- Difficulty date: June 14, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: XADRC
- Make and model: Boeing 737852
- Aircraft serial: 35116
- Aircraft time: 56,508 hours, 20,781 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 26701136
- Part serial: 17880
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 33,881 hours, 12,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15.06.2021 17:21 FUEL SPILLAGE IN RIGHT TANK DUE TO THE VALVE DID NOT CLOSE.  DURING FUELING, A FUEL SPILLAGE IN THE RIGHT TANK OCCURRED DUE TO THE SHUTOFF VALVE DID NOT CLOSE. THE PLATFORM WAS CLEANED BY FIREMEN AND
MAINTENANCE PERSONNEL PERFORMED THE FIM 28-21 TASK 809 PROCEDURE WAS PERFORMED CONFIRMING THE FAILURE OF THE RIGHT TANK REFUELING SHUTOFF VALVE; SO THE RIGHT TANK REFUELING SHUTOFF VALVE WAS REPLACED IAW AMM 28-21-51, TESTED CORRECT.
